MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 05/30/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
The insulin pump was received with a depleted energizer industrial alkaline battery installed.The insulin pump passed the displacement test, rewind, basic occlusion test, self test and a21 error test.The stop (idle) current and run current measurement tests are within specification.The pump also passed off no power alarm test and the dat test at 0.08790 inches.The pump was unable to prime during prime test.Unable to determine the root cause of the prime anomaly due to pump preservation.The pump was unable to perform the occlusion test and excessive no delivery test due to prime anomaly.The pump had a scratched reservoir tube window and a cracked reservoir tube lip.Data analysis: there is no data available due to the unit received with a depleted battery installed.
 
Event or Problem Description
It was reported that the customer passed away at home on (b)(6) 2018.The cause of death was unknown.The caller stated that the customer¿s neuropathy may have led to their passing.The customer¿s blood glucose was unknown at the time of death.The customer was wearing the insulin pump at the time of death.It is unknown if the customer used sensors.The insulin pump was returned for analysis.
 
Additional Manufacturer Narrative
The aware date provided with the initial report was incorrect.The correct information has been provided with this report.

Brand Name
530G INSULIN PUMP MMT-751NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7895427
Report Number2032227-2018-31228
Device Sequence Number10800176
Product Code OZO
UDI-Device Identifier00643169736085
UDI-Public(01)00643169736085
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAL
Device Catalogue NumberMMT-751NAL
Device Lot NumberA6751NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age40 YR